Our expert says:
Please be careful -typing ALL IN CAPITAL LETTERS counds as shouting, online, and is very difficult for others to read.
I hope your boy is being assessed and treated by a fully trained CHild Psychiatrist, as such drugs should not be lightly used in kids except by the appropriate specialist. Especially if it is to be combined with Ritalin - I have seen no research or even good clinical reports on such a combination in anyone let alone in children. It would actually be iresponsible for anyone other than an experienced child psychiatrist to try such a combination.
Your words hint that you may have aded the Ritalin to the Cipralex on your own, rather than on the advice of a psychiatrist, and if so, this is dangerous and you should stop promptly.
If he is under the treatment fo the right specialist, inform the doc of the reactiosn you notived, and get him to take proper responsibility for monitoring the effects of this unusual combination
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.